# SDR CALA2022050601144

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 104,311 hours, 22,024 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 785801
- Condition: Inoperative
- Location: Seat Row 20l/H &
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK> PAX O2 MASKS FAILED TO DEPLOY AT SEAT ROW 37R/H AN D 20L/H. TRANSCRIBED FROM NR 9283870, HAECO NR 43870 REMOVED & REPLACED O2 DOOR ACTUATORS AT SEAT ROWS 20 L/H & 37 R/ H IAW UA B757-200 AMM 35-21-06. OPS CHECK VERIFIED GOOD IAW UAL B757-200 AMM 35-21-00 & AMM 25-23-01-404-021 STEP 3.D(9).
